Integral and asymptotic representations of geo-stable densities

L. B. Klebanov, J. A. Melamed, S. Mittnik, S. T. Rachev

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

The fact that geo-stable distributions do not have an explicit representation causes severe difficulties in empirical work. Here, we provide representations for geometric-stable probability densities in terms of fast converging integrals.

Original languageEnglish
Pages (from-to)37-40
Number of pages4
JournalApplied Mathematics Letters
Volume9
Issue number6
DOIs
StatePublished - Nov 1996

Keywords

  • Asymptotic expansion
  • Characteristic function
  • Financial modeling
  • Geometric stable distribution
  • Probability density function

Fingerprint Dive into the research topics of 'Integral and asymptotic representations of geo-stable densities'. Together they form a unique fingerprint.

Cite this